# SDR CA020627004

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 30,203 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 28,311 hours, 31,979 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE OIL PRESSURE FELL TO 45 PSI ON DESCENT.  NR 2 OIL COOLER FOUND LEAKING AND REPLACED.
